Napredna pretraga

Pregled bibliografske jedinice broj: 950811

Rigorous derivation of the asymptotic model describing a nonsteady micropolar fluid flow through a thin pipe


Beneš, Michal; Pažanin, Igor; Radulović, Marko
Rigorous derivation of the asymptotic model describing a nonsteady micropolar fluid flow through a thin pipe // Computers & mathematics with applications, 76 (2018), 2035-2060 (međunarodna recenzija, članak, znanstveni)


Naslov
Rigorous derivation of the asymptotic model describing a nonsteady micropolar fluid flow through a thin pipe

Autori
Beneš, Michal ; Pažanin, Igor ; Radulović, Marko

Izvornik
Computers & mathematics with applications (0898-1221) 76 (2018); 2035-2060

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Micropolar fluid ; Nonsteady flow ; Asymptotic analysis ; Higher-order effective model ; Error estimates.

Sažetak
In this paper we study a time-dependent flow of an incompressible micropolar fluid through a pipe with arbitrary cross-section. The effective behavior of the flow is found by means of rigorous asymptotic analysis with respect to the small parameter representing the pipe’s thickness. The complete asymptotic expansion (up to an arbitrary order) of the solution is constructed with detailed analysis of the boundary layers provided. The convergence of the expansion is proved justifying the usage of the formally derived asymptotic model.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
HRZZ-IP-2013-11-3955 - Matematičko modeliranje i numeričke simulacije procesa u tankim i poroznim sredinama (Eduard Marušić-Paloka, )

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus